# SDR 2010F00236

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 39,760 hours, 32,571 cycles
- Engine: Pwa PW120
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CREASE BEAM WEB FR40-41 IS CORRODED. WEB ASSY WAS REMOVED TO FOM ON NR 100070 W/O 97183. FABRICATED WEB WAS INSTALLED ON NR 100070 W/O 97183.
